Show simple item record

AuthorStadtmüller, Ulrichdc.contributor.author
AuthorTali, Annedc.contributor.author
Date of accession2018-05-09T06:47:10Zdc.date.accessioned
Available in OPARU since2018-05-09T06:47:10Zdc.date.available
Date of first publication2009dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
KeywordDouble sequencesdc.subject
Keywordgeneralized Norlund summabilitydc.subject
Keywordinclusion-dc.subject
KeywordTauberian and convexity theoremsdc.subject
Keywordtheoremsdc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleA family of generalized Norlund methods and related power series methods applied to double sequencesdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Zahlentheorie und Wahrscheinlichkeitstheorieuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1002/mana.200610738dc.identifier.doiExternal
Source - Title of sourceMathematical News / Mathematische Nachrichtensource.title
Source - Place of publicationWiley-VCH Verlagsource.publisher
Source - Volume282source.volume
Source - Issue2source.issue
Source - Year2009source.year
Source - From page288source.fromPage
Source - To page306source.toPage
Source - ISSN0025-584Xsource.identifier.issn
Source - eISSN1522-2616source.identifier.eissn
Open AccessNouulm.OA
CommunityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000264747100010uulm.identifier.wos
Bibliographyuulmuulm.bibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record